Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Pancreatic Cancer last stage, hemoglobin dropped, painful stomach. Suggest?

Hello ,
My Dad has pancreatic Cancer last stage . His hemoglobin dropped from 7.8 to 5.5 even after being given two units of blood . He was diagnosed with pancreatic cancer last May . He has been having a lot of pain in stomach and back lately . What could be the reason for drop in hemoglobin in such a short period of time ?
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  208
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician, Surgery 's  Response
Thanks for posting your query to Health Magic,
Pancreatic Cancer has very poor prognosis. Lot of pain is due to involvement of surrounding structure near pancreas. The drop in haemoglobin in this condition may be due to non absorption of Iron by intestine . Your dad might be receiving some short of chemotherapy and may be the reason for drop in haemoglobin.
Answered: Fri, 12 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor